Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 255, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 12, 2014, 6:10 PM CDT for 4 counties in Iowa. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2014, 6:10 PM CDT (23:10 UTC)
- Expired
- Jul 12, 2014, 6:24 PM CDT
- In force
- 14 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clarke County, IA, Decatur County, IA, Ringgold County, IA, Union County, IA
The radar
The Des Moines radar (KDMX), 87 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 4:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
158
WUUS53 KDMX 122310
SVRDMX
IAC039-053-159-175-122345-
/O.NEW.KDMX.SV.W.0255.140712T2310Z-140712T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
610 PM CDT SAT JUL 12 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
CLARKE COUNTY IN SOUTH CENTRAL IOWA...
SOUTHERN UNION COUNTY IN SOUTH CENTRAL IOWA...
NORTHWESTERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 645 PM CDT
* AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF SUN VALLEY LAKE...OR 11 MILES SOUTHEAST OF CRESTON...
MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
OSCEOLA...LAKESIDE CASINO...SUN VALLEY LAKE...AFTON...MURRAY...
TINGLEY...ARISPE...SHANNON CITY...THAYER...ELLSTON AND MURRAY
ROADSIDE REST AREA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 25 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR SOUTHERN IOWA.
LAT...LON 4096 9439 4116 9397 4116 9366 4095 9359
4086 9392 4082 9424
TIME...MOT...LOC 2309Z 239DEG 44KT 4093 9423
HAIL...1.00IN
WIND...<50MPH
$$
HARDING1 follow-up statement
595
WWUS53 KDMX 122324
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
624 PM CDT SAT JUL 12 2014
IAC039-053-159-175-122333-
/O.CAN.KDMX.SV.W.0255.000000T0000Z-140712T2345Z/
RINGGOLD IA-CLARKE IA-UNION IA-DECATUR IA-
624 PM CDT SAT JUL 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RINGGOLD...
CLARKE...SOUTHERN UNION AND NORTHWESTERN DECATUR COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR SOUTHERN IOWA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DES MOINES.
LAT...LON 4096 9439 4116 9397 4116 9366 4095 9359
4086 9392 4082 9424
TIME...MOT...LOC 2322Z 239DEG 44KT 4102 9402
$$
HARDINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:30 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 12, 3:30 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 330 PM CDT SAT JUL 12 2014 .SHORT TERM /TONIGHT/... ISSUED AT 326 PM CDT SAT JUL 12 2014 MAIN CHALLENGE THIS PERIOD WILL BE EXTENT OF CONVECTION AND SEVERE THREAT. MOST OF THE SYNOPTIC SCALE MODELS CONTINUE TO INDICATE CONVERGENCE AND INSTABILITY SHOULD BE SUFFICIENT TO INITIATE CONVECTION BETWEEN 3 TO 5 PM OVER CENTRAL IOWA BETWEEN US 20 AND US 30 THIS AFTERNOON...THEN SWINGING ACTIVITY OVER THE REMAINDER OF THE AREA BETWEEN 5 PM AND 3 AM. SOME OF THE MESO MODELS AT ODDS WITH MORE FOCUS ON BANDING SHOWERS/ISO THUNDER NORTH OF US 20 AND SOME ADDITIONAL DEVELOPMENT OVER THE FAR SOUTH... ESPECIALLY NEARER 06Z ALONG THE IA/MO BORDER WHEN LOW LEVEL JET INCREASES ACROSS EXITING BOUNDARY. CURRENT MESO ANALYSIS SHOWS THE SOUTH HALF NEARLY UNCAPPED WITH 3000 TO 3500 J/KG SBCAPE AND INCREASING SFC CONVERGENCE ALONG BOUNDARY DRIFTING SOUTH AND CURRENTLY LOCATED FROM EAST OF MASON CITY SOUTHWEST TO ABOUT OMAHA. H700 TEMPS SUGGEST WEAK CAP OF 10C AT THAT LEVEL FOR NOW...BUT EXPECT THAT TO WEAKEN YET BY LATE AFTERNOON. EFFECTIVE BULK SHEAR SUFFICIENT FOR SUPERCELL DEVELOPMENT. SOUNDINGS ACROSS THE SOUTH SHOW SOME DRYING AROUND H700 SO EXPECT THAT WIND WILL REMAIN THE GREATER THREAT THIS AFTERNOON/EVENING ALONG WITH AN ISOLATED TORNADO. 0-3KM CAPE ALREADY NEAR 125 J/KG WITH LCL HTS NEAR 1000 TO 1250 M OVER THE SOUTH AS WELL. WITH WARM CLOUD DEPTHS APPROACHING 15 KFT AND PRECIPITABLE WATER QUITE HIGH AT 2 TO 2.25 INCHES AVAILABLE THROUGH THE EVENING SOUTH HALF THERE WILL BE A POTENTIAL FOR A QUICK RAINFALL TOTAL OF +2 INCHES WITH ANY OF THE STRONGER STORMS. ALONG WITH THAT...A POTENTIAL FOR LOCALIZED WATER ISSUES AND POSSIBLE FLASH FLOODING REMAINS. CONFIDENCE ON WIDESPREAD HEAVY RAINFALL COVERAGE REMAINS TOO LOW FOR A FLASH FLOOD WATCH. WITH RATHER WEAK CONVERGENCE AND THUNDERSTORM DEVELOPMENT CONDITIONAL ON CAP BREAKING...WILL KEEP THUNDER CHANCES AT SLIGHT/CHANCE CATEGORY THROUGH MID AFTERNOON SOUTH AND THEN INCREASE POP THROUGH 23-03Z TIME FRAME. ACROSS THE NORTH ACTIVITY SHOULD BE NEARING AN END AROUND 00Z-02Z. LOOKING AT ALL THE DATA...FEEL THE HRRR AND HOP WRF MAY BE TOO PESSIMISTIC WITH LACK OF THUNDER DEVELOPMENT ACROSS THE WARM SECTOR. LATEST 4 KM WRF SHOWS INCREASING COVERAGE FROM US 20 SOUTH THIS AFTERNOON...MATCHING UP BETTER WITH THE SYNOPTIC SCALE SOLUTIONS. LOWS TONIGHT WILL DROP TO NEAR 60 NORTH AND IN THE UPPER 60S SOUTH AS COOLER AIR FILTERS INTO THE REGION BY SUNDAY MORNING. .LONG TERM /SUNDAY THROUGH SATURDAY/... ISSUED AT 326 PM CDT SAT JUL 12 2014 MAIN CONCERN REMAINS FOCUSED ON UNSEASONABLY COLD TEMPERATURES TO FILTER INTO THE STATE MONDAY THROUGH WEDNESDAY...AND THEN MILD AND DRY CONDITIONS THROUGH THE END OF THE WORK WEEK. SUNDAY INTO MONDAY...SECONDARY TROUGH/COLD FRONT LOOKS TO PUSH ACROSS THE STATE ON SUNDAY AND MAY BRING A FEW LIGHT SHOWERS AND AN ISOLATED THUNDERSTORMS IN THE AFTERNOON WITH SOME MARGINAL INSTABILITY RECOVERING FROM CONVECTION TONIGHT. SURFACE DEWPOINTS LOOK TO BE ABOUT 10 DEGREES LESS THAN TODAY BUT ENOUGH MOISTURE AVAILABLE COMBINED WITH WEAK FORCING WITH BOUNDARY MOVING THROUGH...SO KEPT SLIGHT POPS GOING IN THE AFTERNOON SUNDAY. ANOTHER STRONGER COLD FRONT TO BRING THE WELL ANTICIPATED UNSEASONABLY COOL TEMPERATURES WILL PUSH THROUGH THE STATE DURING THE DAY MONDAY. GOOD MIXING BEHIND THE FRONT BY THE AFTERNOON AND TWEAKED UP WINDS SLIGHTLY. LOW CONFIDENCE WITH MENTION THE NON- DIURNAL TEMP TREND ON MONDAY WITH THE CAA AS SUN ANGLE STILL HIGH ENOUGH TO WARM TEMPS UP IN THE AFTERNOON. TUESDAY THROUGH SATURDAY...VERY COLD AIRMASS FOR THIS TIME OF YEAR TO FILTER INTO THE STATE AS 850MB TEMPS DROP TO +5C TO +6C BY EARLY TUESDAY MORNING. KEPT MENTION OF NEAR RECORD LOWS FOR TUESDAY MORNING AS SURFACE RIDGE LOOKS TO BE CENTERED OVER EASTERN IOWA INTO THE WESTERN GREAT LAKES BY 12Z TUESDAY AND EXPECTING DECENT RADIATIONAL COOLING TO DEVELOP. SURFACE DEWPOINTS DROP TO AROUND 50F BY TUESDAY MORNING AND WITH THE RADIATION COOLING EVENT...COULD SEE SOME SHALLOW FOG DEVELOP IF WINDS DROP OFF ENTIRELY. SOMETHING TO CONSIDER WITH NEXT FORECAST PACKAGE. COOL AIRMASS REMAINS IN PLACE THROUGH MUCH OF THE WORK WEEK BEFORE IT BEGINS MODERATE BACK TO NORMAL TEMPERATURES BY FRIDAY INTO SATURDAY OF NEXT WEEK. NO SIGNIFICANT SYSTEM TO BRING PRECIPITATION TO CENTRAL IOWA FROM MID TO LATE WEEK NEXT WEEK. && .AVIATION...12/18Z ISSUED AT 105 PM CDT SAT JUL 12 2014 FRONTAL BOUNDARY DRIFTING SOUTH THIS AFTERNOON AND EVENING. SHRA CONTINUE ALONG THE BOUNDARY OVER NORTHERN IOWA WITH GENERALLY UNSTABLE CONDITIONS DEVELOPING ACROSS THE SOUTH. EXPECTING LINE OF SHOWERS TO BECOME MORE CONVECTIVE THIS AFTERNOON WITH POTENTIAL FOR BRIEF PERIOD OF HEAVIER RAINFALL AND MVFR VSBY. TIMING FOR NORTHERN AREAS BETWEEN 19 AND 00Z...FROM US 20 SOUTH TO HIGHWAY 30...22Z THROUGH 03Z AND SOUTH OF HIGHWAY 30 FROM 23Z THROUGH 06Z. BEST CHANCES FOR SVR CONVECTION WILL BE FOR KDSM AND KOTM AS MAX INSTABILITY EXPECTED THERE FROM 21Z THROUGH 03Z. SVR THREAT MOST LIKELY WIND GUSTS ABOVE 45 TO 50 KTS. HAVE NOT ADDED TO TAFS AT THIS TIME...DUE TO TIMING/UNCERTAINTY CONSIDERATIONS...BUT WILL MONITOR/ADD AS NEEDED WHEN TRENDS BECOME MORE EVIDENT. AFT 06Z MOST AREA WILL BE VFR WITH LIGHT NW WINDS BECOMING 10-15KTS AFT 15Z SUNDAY... ESPECIALLY NORTH HALF. /REV && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...REV LONG TERM...PODRAZIK AVIATION...REV
Hazardous weather outlook, Jul 12, 4:02 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 402 PM CDT SAT JUL 12 2014 IAZ025>028-035>039-044>050-057>062-070>075-081>086-092>097-132115- WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN-GRUNDY- BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 402 PM CDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP THROUGH THE EARLY EVENING HOURS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. LOCALLY HEAVY RAIN WILL ALSO ACCOMPANY THESE STORMS AND MAY LEAD TO AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. IAZ004>007-015>017-023-024-033-034-132115- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-SAC-CALHOUN- 402 PM CDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. HOWEVER...THE SEVERE THREAT APPEARS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KLP
In the hours before
Special weather statement, Jul 12, 4:52 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 452 PM CDT SAT JUL 12 2014 IAZ071-072-122230- MADISON IA-ADAIR IA- 452 PM CDT SAT JUL 12 2014 ...HAIL AND HEAVY RAIN... AT 451 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF STUART...OR 9 MILES NORTHEAST OF GREENFIELD...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN MADISON AND NORTHEASTERN ADAIR COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4137 9441 4147 9439 4147 9403 4127 9408 TIME...MOT...LOC 2151Z 277DEG 9KT 4140 9432 PODRAZIK
Special weather statement, Jul 12, 5:33 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 533 PM CDT SAT JUL 12 2014 IAZ060>062-072>075-081>086-092>097-130045- POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...DES MOINES...NEWTON...GRINNELL... WINTERSET...EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA... KNOXVILLE...OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON... ALBIA...OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR... LAMONI...LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON... CENTERVILLE...BLOOMFIELD 533 PM CDT SAT JUL 12 2014 ...TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT... SCATTERED THUNDERSTORMS DEVELOPED LATE THIS AFTERNOON OVER SOUTH CENTRAL IOWA. THROUGH THE EARLY EVENING...ADDITIONAL THUNDERSTORM DEVELOPMENT IS LIKELY FROM DES THE DES MOINES METRO AREA AND LOCATIONS TO THE SOUTH AND EAST. THE MOST FAVORED AREA FOR SEVERE THUNDERSTORMS THROUGH 630 PM STRETCHES FROM MOUNT AYR NORTHEAST THROUGH OSKALOOSA. A TORNADO WATCH IS IN EFFECT AND SEVERE THUNDERSTORMS...SOME CAPABLE OF PRODUCING TORNADOES...ARE POSSIBLE THIS EVENING. LISTEN FOR POSSIBLE WARNINGS AND TAKE COVER IF A WARNING IS ISSUED OR IF SEVERE WEATHER IS OBSERVED.
Special weather statement, Jul 12, 5:52 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
552 PM CDT SAT JUL 12 2014
IAZ073>075-122345-
MAHASKA IA-WARREN IA-MARION IA-
552 PM CDT SAT JUL 12 2014
...HEAVY RAINFALL OVER PARTS OF SOUTH CENTRAL IOWA...
AT 548 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
KNOXVILLE RACEWAY...OR NEAR KNOXVILLE...MOVING EAST AT 25 MPH.
ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE WITH THESE STORMS.
ADDITIONAL STORMS WILL MOVE THROUGH THIS AREA ELEVATING THE FLASH
FLOOD THREAT. LISTEN FOR POSSIBLE FLASH FLOOD WARNINGS.
LOCATIONS IMPACTED INCLUDE...
INDIANOLA...OSKALOOSA...PELLA...KNOXVILLE...PLEASANTVILLE...NEW
SHARON...MELCHER-DALLAS...EDDYVILLE...LAKE RED ROCK...KNOXVILLE
RACEWAY...MILO...HARTFORD...FREMONT...BEACON...UNIVERSITY PARK...
BUSSEY...LACONA...HARVEY...BARNES CITY AND ROSE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
PONDING OF WATER ON ROADS...INTERSECTIONS...AND OTHER LOW-LYING
AREAS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTHEAST IOWA.
LAT...LON 4119 9379 4122 9379 4147 9356 4151 9241
4117 9241
TIME...MOT...LOC 2248Z 262DEG 41KT 4136 9310
JOHNSONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:52 AM CDT | Flash Flood Warning | DMX | Calhoun, Carroll, Crawford, Sac | 6 hr |
| Jul 12, 4:52 PM CDT | Special Weather Statement | DMX | Madison | 38 min |
| Jul 12, 5:52 PM CDT | Special Weather Statement | DMX | Mahaska, Marion, Warren | 53 min |
| Jul 12, 6:09 PM CDT | Flash Flood Warning | DMX | Mahaska, Marion, Warren | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.